Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Infinite sums of psi functions


Author: P. F. Jordan
Journal: Bull. Amer. Math. Soc. 79 (1973), 681-683
MSC (1970): Primary 40G99; Secondary 33A70
DOI: https://doi.org/10.1090/S0002-9904-1973-13259-8
MathSciNet review: 0335894
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. F. Jordan, A reversible transformation and related sets of Legendre coefficients, AFOSR-TR-72-1706 (1972); RIAS TR 72-14c.
  • 2. M. Abramowitz and I. A. Stegun (Editors), Handbook of mathematical functions, with formulas, graphs and mathematical tables, 3rd printing with corrections, Nat. Bur. Standards Appl. Math. Series, 55, Superintendent of Documents, U. S. Government Printing Office, Washington, D. C., 1965. MR 31 #1400. MR 167642

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 40G99, 33A70

Retrieve articles in all journals with MSC (1970): 40G99, 33A70


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13259-8

American Mathematical Society